# SDR CA101006011

- Difficulty date: August 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A67D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Failed
- Location: Rt Engine
- Part time: 15,017 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON SHORT FINAL,THE RT ENGINE OIL PRESSURE MASTER WARNING WAS FLICKERING ON AND OFF AND REMAINED ILLUMINATED ONCE THE ACFT TOUCHED DOWN.  AFTER AN UNEVENTFULL LANDING, THE OIL PRESSURE GAUGE WAS FLICKERING BETWEEN 60-75 PSI, THE RT ENGINE WAS THEN SHUTDOWN AND SECURED.  AFTER SHUTDOWN THE ENGINEER NOTED THAT TURNING THE PROPELLER REQUIRED EXCESSIVE FORCE, AND GRINDING NOISES WERE PRESENT. THE RGB CHIP DETECTOR WAS FULL OF METAL. ENGINE OIL LEVEL SHOWED EMPTY, AND NO EVIDENCE OF EXTERNAL OIL LOSS PRESENT. OIL LEVEL WAS CHECKED AND CONFIRMED NORMAL LEVEL BEFORE THE DAYS FLYING. OIL CAP WAS FOUND CORRECTLY INSTALLED AND SECURED.  ENGINE REMOVED FROM SERVICE AND SENT FOR REPAIR.
